# SDR SWAA2024031261153

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,234 hours, 35,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL IS CRACKED OR TURN ABOUT 30INCH LONG ( PANEL 140BF)<[01] REMOVED PANEL PER AMM 25-52-10;[02] 01 - REMOVED AND REPLACED PER [AMM 25-52-10-000-801-NG (CARGO FLOOR PANEL REMOVAL - PERMANENT)]
